Mayo Clinic Connect
I’m wondering if anyone had pneumonitis as a side effect from taking affinitor/everolimus? If so, what was your experience in alleviating shortness of breath? Did you use O2, steroids an inhaler? Many thanks.
Liked by Teresa, Volunteer Mentor, Kelly Hahn, Connect Moderator
I’ve only been on it a little over a week. So far, so good!
Liked by Teresa, Volunteer Mentor
Jump to this post
I see that it has been a little over a month since you started taking Zeloda. How are you doing?
Side effects (mouth sores, hand/foot syndrome, abdominal pain) started appearing shortly after I wrote my last post. Because of this, the second cycle was adjusted to 10 days on, 11 days off ( first cycle was 14 days on, 7 days off). Still have same side effects which are more intense and lasting longer than the first time. Cycle 3 will start this weekend, and we are going to try 7 days on, 7 days off, then repeat a second time. Hopefully this will mitigate side effects!
Liked by Teresa, Volunteer Mentor, tsabe2
I so appreciate your update, @ja5747, and I'm sorry to hear of the side effects you have experienced. I pray that this next round of treatment will be more tolerable for you. Did the mouth sores cause you to lose weight or were you able to eat a somewhat normal diet?
Eating is more difficult, but I have managed to make it work so have not lost weight as a result.
@ja5747 That is a good thing. You need to keep a balanced diet/nutrition when you are going through treatment. Take care!
version 184.108.40.206.3.3Page loaded in 0.693 seconds